RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 374–396 (Mi msb3562)  

This article is cited in 53 scientific papers (total in 53 papers)

Cauchy's problem for degenerate second order quasilinear parabolic equations

A. I. Vol'pert, S. I. Khudyaev


Full text: PDF file (1897 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 365–387

Bibliographic databases:

UDC: 517.946
MSC: 35K65, 35B35, 35A07
Received: 12.06.1968

Citation: A. I. Vol'pert, S. I. Khudyaev, “Cauchy's problem for degenerate second order quasilinear parabolic equations”, Mat. Sb. (N.S.), 78(120):3 (1969), 374–396; Math. USSR-Sb., 7:3 (1969), 365–387

Citation in format AMSBIB
\Bibitem{VolKhu69}
\by A.~I.~Vol'pert, S.~I.~Khudyaev
\paper Cauchy's problem for degenerate second order quasilinear parabolic equations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 374--396
\mathnet{http://mi.mathnet.ru/msb3562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264232}
\zmath{https://zbmath.org/?q=an:0181.37601}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 365--387
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001095}


Linking options:
  • http://mi.mathnet.ru/eng/msb3562
  • http://mi.mathnet.ru/eng/msb/v120/i3/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. É. B. Bykhovskii, “A global boundary-value problem for a quasilinear differential equation of first order”, Math. USSR-Izv., 8:6 (1974), 1387–1431  mathnet  crossref  mathscinet  zmath
    2. U Westphal, “On approximation by semigroups of nonlinear contractions. II”, Journal of Approximation Theory, 15:1 (1975), 11  crossref
    3. N. V. Krylov, “On passing to the limit in degenerate Bellman equations. I”, Math. USSR-Sb., 34:6 (1978), 765–783  mathnet  crossref  mathscinet  zmath
    4. N. V. Krylov, “Some new results in the theory of controlled diffusion processes”, Math. USSR-Sb., 37:1 (1980), 133–149  mathnet  crossref  mathscinet  zmath  isi
    5. Monique Madaune-Tort, “Un theoreme d'unicite pour des inequations variationnelles paraboliques degenerees”, Communications in Partial Differential Equations, 7:4 (1982), 433  crossref
    6. Donald Aronson, Michael G. Crandall, L.A. Peletier, “Stabilization of solutions of a degenerate nonlinear diffusion problem”, Nonlinear Analysis: Theory, Methods & Applications, 6:10 (1982), 1001  crossref
    7. Michel Pierre, “Uniqueness of the solutions of ut−Δϕ(u) = 0 with initial datum a measure”, Nonlinear Analysis: Theory, Methods & Applications, 6:2 (1982), 175  crossref
    8. Yann Brenier, “Résolution d'équations d'évolution quasilinéaires en dimension N d'espace à l'aide d'équations linéaires en dimension N + 1”, Journal of Differential Equations, 50:3 (1983), 375  crossref
    9. James Ralston, “A Lyapunov functional for the evolution of solutions to the porous medium equation to self-similarity. II”, J Math Phys (N Y ), 25:10 (1984), 3124  crossref  mathscinet  zmath
    10. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Jesus Ildefonso Diaz, Robert Kersner, “On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium”, Journal of Differential Equations, 69:3 (1987), 368  crossref
    12. Eduard Harabetian, “Rarefactions and large time behavior for parabolic equations and monotone schemes”, Comm Math Phys, 114:4 (1988), 527  crossref  mathscinet  zmath
    13. Pierangelo Marcati, “Approximate solutions to conservation laws via convective parabolic equations”, Communications in Partial Differential Equations, 13:3 (1988), 321  crossref
    14. Yann Brenier, “Une méthode particulaire pour les équations non linéaires de diffusion convection en dimension un”, Journal of Computational and Applied Mathematics, 31:1 (1990), 35  crossref
    15. Eitan Tadmor, “Local Error Estimates for Discontinuous Solutions of Nonlinear Hyperbolic Equations”, SIAM J Numer Anal, 28:4 (1991), 891  crossref  mathscinet  zmath  isi
    16. Gérard Gagneux, Monique Madaune-Tort, “Three-dimensional solutions of nonlinear degenerate diffusion-convection processes”, Eur J Appl Math, 2:2 (1991), 171  crossref
    17. Alan V. Lair, “Uniqueness for the cauchy problem for nonlinear parabolic equations and inequalities”, Applicable Analysis, 41:1-4 (1991), 221  crossref
    18. Haim Nessyahu, Tamir Tassa, “Convergence Rate of Approximate Solutions to Conservation Laws with Initial Rarefactions”, SIAM J Numer Anal, 31:3 (1994), 628  crossref  mathscinet  zmath  isi
    19. Jack X. Xin, “Stability of Traveling Waves of a Solute Transport Equation”, Journal of Differential Equations, 135:2 (1997), 269  crossref
    20. W. Jäger, Yunguang Lu, “Global Regularity of Solution for General Degenerate Parabolic Equations in 1-D”, Journal of Differential Equations, 140:2 (1997), 365  crossref
    21. R. Bürger, W. L. Wendland, “Entropy boundary and jump conditions in the theory of sedimentation with compression”, Math Meth Appl Sci, 21:9 (1998), 865  crossref  mathscinet
    22. K Karlsen, “The corrected operator splitting approach applied to a nonlinear advection-diffusion problem”, Computer Methods in Applied Mechanics and Engineering, 167:3-4 (1998), 239  crossref  elib
    23. R Bürger, W.L Wendland, “Existence, Uniqueness, and Stability of Generalized Solutions of an Initial-Boundary Value Problem for a Degenerating Quasilinear Parabolic Equation”, Journal of Mathematical Analysis and Applications, 218:1 (1998), 207  crossref
    24. Steinar Evje, Kenneth Hvistendahl Karlsen, “Monotone Difference Approximations Of BV Solutions To Degenerate Convection-Diffusion Equations”, SIAM J Numer Anal, 37:6 (2000), 1838  crossref  mathscinet  zmath  isi
    25. R. Bürger, S. Evje, K.Hvistendahl Karlsen, “On Strongly Degenerate Convection–Diffusion Problems Modeling Sedimentation–Consolidation Processes”, Journal of Mathematical Analysis and Applications, 247:2 (2000), 517  crossref
    26. Giovanna Citti, Andrea Pascucci, Sergio Polidoro, “Regularity properties of viscosity solutions of a non-Hörmander degenerate equation”, Journal de Mathématiques Pures et Appliquées, 80:9 (2001), 901  crossref
    27. Kenneth Hvistendahl Karlsen, Nils Henrik Risebro, “Convergence of finite difference schemes for viscous and inviscid conservation laws with rough coefficients”, ESAIM: M2AN, 35:2 (2002), 239  crossref
    28. Fabio Antonelli, Andrea Pascucci, “On the viscosity solutions of a stochastic differential utility problem”, Journal of Differential Equations, 186:1 (2002), 69  crossref
    29. Kenneth H. Karlsen, Mario Ohlberger, “A note on the uniqueness of entropy solutions of nonlinear degenerate parabolic equations”, Journal of Mathematical Analysis and Applications, 275:1 (2002), 439  crossref
    30. Steinar Evje, Kenneth H Karlsen, “An Error Estimate for Viscous Approximate Solutions of Degenerate Parabolic Equations”, Journal of Nonlinear Mathematical Physics, 9:3 (2002), 262  crossref
    31. Kazuo Kobayasi, “The equivalence of weak solutions and entropy solutions of nonlinear degenerate second-order equations”, Journal of Differential Equations, 189:2 (2003), 383  crossref
    32. R. BÜRGER, K. H. KARLSEN, “ON A DIFFUSIVELY CORRECTED KINEMATIC-WAVE TRAFFIC FLOW MODEL WITH CHANGING ROAD SURFACE CONDITIONS”, Math. Models Methods Appl. Sci, 13:12 (2003), 1767  crossref
    33. R. Bürger, J.J.R. Damasceno, K.H. Karlsen, “A mathematical model for batch and continuous thickening of flocculated suspensions in vessels with varying cross-section”, International Journal of Mineral Processing, 73:2-4 (2004), 183  crossref
    34. Raimund Bürger, Kenneth H. Karlsen, John D. Towers, “A mathematical model of clarifier-thickener units”, Proc Appl Math Mech, 5:1 (2005), 589  crossref
    35. Raimund Bürger, Aníbal Coronel, Mauricio Sepúlveda, “On an upwind difference scheme for strongly degenerate parabolic equations modelling the settling of suspensions in centrifuges and non-cylindrical vessels”, Applied Numerical Mathematics, 56:10-11 (2006), 1397  crossref
    36. B. Andreianov, N. Igbida, “Revising uniqueness for a nonlinear diffusion–convection equation”, Journal of Differential Equations, 227:1 (2006), 69  crossref
    37. Zhaoxia Liu, “THE CAUCHY PROBLEM FOR A CLASS OF DOUBLY DEGENERATE NONLINEAR PARABOLIC EQUATION”, Acta Mathematica Scientia, 26:3 (2006), 519  crossref
    38. Eitan Tadmor, Terence Tao, “Velocity averaging, kinetic formulations, and regularizing effects in quasi-linear PDEs”, Comm Pure Appl Math, 60:10 (2007), 1488  crossref  mathscinet  zmath
    39. Young-Bae Jun, Young-Hee Kim, Kyong-Ah Oh, “SUBTRACTION ALGEBRAS WITH ADDITIONAL CONDITIONS”, Communications of the Korean Mathematical Society, 22:1 (2007), 1  crossref
    40. Seok Hwang, “CONVERGENCE OF APPROXIMATE SOLUTIONS TO SCALAR CONSERVATION LAWS BY DEGENERATE DIFFUSION”, Communications of the Korean Mathematical Society, 22:1 (2007), 145  crossref
    41. Qiang Liu, Chunpeng Wang, “Uniqueness of the bounded solution to a strongly degenerate parabolic problem”, Nonlinear Analysis: Theory, Methods & Applications, 67:11 (2007), 2993  crossref
    42. Raimund Bürger, Ricardo Ruiz, Kai Schneider, Mauricio A. Sepúlveda, “Fully adaptive multiresolution schemes for strongly degenerate parabolic equations with discontinuous flux”, J Eng Math, 60:3-4 (2008), 365  crossref  mathscinet  zmath  isi  elib
    43. Mario Ohlberger, “A review of a posteriori error control and adaptivity for approximations of non-linear conservation laws”, Int J Numer Meth Fluids, 59:3 (2009), 333  crossref  mathscinet  zmath  isi
    44. Zongqi Liang, Huashui Zhan, “On the Cauchy Problem of a Quasilinear Degenerate Parabolic Equation”, Discrete Dyn Nat Soc, 2009 (2009), 1  crossref  isi
    45. Luigi Ambrosio, Hermano Frid, Jean Silva, “Multiscale Young measures in homogenization of continuous stationary processes in compact spaces and applications”, Journal of Functional Analysis, 256:6 (2009), 1962  crossref
    46. STEFAN DIEHL, “A UNIQUENESS CONDITION FOR NONLINEAR CONVECTION-DIFFUSION EQUATIONS WITH DISCONTINUOUS COEFFICIENTS”, J. Hyper. Differential Equations, 06:01 (2009), 127  crossref
    47. B. ANDREIANOV, M. BENDAHMANE, K. H. KARLSEN, “DISCRETE DUALITY FINITE VOLUME SCHEMES FOR DOUBLY NONLINEAR DEGENERATE HYPERBOLIC-PARABOLIC EQUATIONS”, J. Hyper. Differential Equations, 07:01 (2010), 1  crossref
    48. Yachun Li, Qin Wang, “Homogeneous Dirichlet problems for quasilinear anisotropic degenerate parabolic–hyperbolic equations”, Journal of Differential Equations, 2012  crossref
    49. Wang Zhigang, Li Yachun, “The homogeneous Dirichlet problem for quasilinear anisotropic degenerate parabolic-hyperbolic equation with Lp initial value”, Acta Mathematica Scientia, 32:5 (2012), 1727  crossref
    50. Zhigang Wang, Lei Wang, Yachun Li, “Renormalized entropy solutions for degenerate parabolic-hyperbolic equations with time-space dependent coefficients”, CPAA, 12:3 (2012), 1163  crossref
    51. Jiao Chen, Yachun Li, Weike Wang, “Global existence of solutions to the initial-boundary value problem of conservation law with degenerate diffusion term”, Nonlinear Analysis: Theory, Methods & Applications, 2012  crossref
    52. Hermano Frid, Jean Silva, “Homogenization of degenerate porous medium type equations in ergodic algebras”, Advances in Mathematics, 246 (2013), 303  crossref
    53. Xingwen Hao, Yachun Li, Qin Wang, “A kinetic approach to error estimate for nonautonomous anisotropic degenerate parabolic-hyperbolic equations”, KRM, 7:3 (2014), 477  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:990
    Full text:258
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020